Alert archive / Vermont / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 78, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 18, 2011, 5:18 PM EDT for Addison County, Rutland County, Vermont. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2011, 5:18 PM EDT (21:18 UTC)
- Expired
- Jul 18, 2011, 6:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Addison County, VT, Rutland County, VT
The radar
The Burlington radar (KCXX), 76 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -312 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
235
WUUS51 KBTV 182118
SVRBTV
VTC001-021-182200-
/O.NEW.KBTV.SV.W.0078.110718T2118Z-110718T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
518 PM EDT MON JUL 18 2011
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ADDISON COUNTY IN CENTRAL VERMONT...
NORTHERN RUTLAND COUNTY IN SOUTHERN VERMONT...
* UNTIL 600 PM EDT.
* AT 517 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
MIDDLEBURY...MOVING SOUTH AT 20 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
SALISBURY...WHITING...LEICESTER...SUDBURY...BRANDON...HUBBARDTON...
PITTSFORD...CHITTENDEN...
THIS STORM HAS PRODUCED HAIL THE SIZE OF QUARTERS AND A RECORDED
WIND GUST TO 58 MPH SOUTH OF VERGENNES.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4367 7327 4399 7328 4401 7298 4389 7291
4387 7297 4383 7296 4385 7291 4385 7289
4371 7283
TIME...MOT...LOC 2117Z 343DEG 19KT 4397 7314
$$
NASH2 follow-up statements
533
WWUS51 KBTV 182144
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
544 PM EDT MON JUL 18 2011
VTC001-021-182200-
/O.CON.KBTV.SV.W.0078.000000T0000Z-110718T2200Z/
ADDISON VT-RUTLAND VT-
544 PM EDT MON JUL 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHERN RUTLAND AND SOUTH CENTRAL ADDISON COUNTIES...
AT 540 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THE STORM WAS NEAR WEST CORNWALL...
MOVING SOUTH AT 20 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
LEICESTER...FOREST DALE...SUDBURY...HORTONIA...
THIS STORM HAS HAD A HISTORY OF PRODUCING DAMAGING WINDS AND HAIL IN
NORTHERN PARTS OF ADDISON COUNTY.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4399 7328 4397 7311 4383 7296 4385 7289
4377 7286 4373 7285 4371 7285 4367 7327
TIME...MOT...LOC 2142Z 355DEG 17KT 4388 7323
$$
NASH406
WWUS51 KBTV 182158
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
558 PM EDT MON JUL 18 2011
VTC001-021-182207-
/O.EXP.KBTV.SV.W.0078.000000T0000Z-110718T2200Z/
ADDISON VT-RUTLAND VT-
558 PM EDT MON JUL 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RUTLAND AND SOUTH
CENTRAL ADDISON COUNTIES EXPIRES AT 600 PM EDT...
THE STORM HAS WEAKENED...THEREFORE THE NATIONAL WEATHER SERVICE HAS
ALLOWED THE SEVERE THUNDERSTORM WARNING TO EXPIRE.
HOWEVER...THUNDERSTORMS WITH SMALL HAIL...BRIEF GUSTY WINDS...HEAVY
DOWNPOURS...AND DEADLY LIGHTNING REMAIN POSSIBLE.
IF YOU HEAR THUNDER...LIGHTNING IS CLOSE ENOUGH TO STRIKE YOU. STAY
IN SAFE SHELTER AT LEAST 30 MINUTES AFTER YOU HEAR THE LAST CLAP OF
THUNDER.
LAT...LON 4399 7328 4397 7311 4383 7296 4385 7289
4377 7286 4373 7285 4371 7285 4367 7327
TIME...MOT...LOC 2157Z 355DEG 17KT 4381 7322
$$
NASHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:55 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jul 18, 3:55 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 355 PM EDT MON JUL 18 2011 .SYNOPSIS... SCATTERED THUNDERSTORMS WILL COME TO AN END THIS EVENING AS A WEAK COLD FRONT MOVES INTO THE AREA, BRINING DRIER CONDITIONS. TUESDAY WILL BE SUNNY, WARM AND DRY. HOTTER AND MORE HUMID WEATHER WILL START TO RETURN WEDNESDAY AND CONTINUE INTO FRIDAY. TEMPERATURES ARE EXPECTED TO REACH INTO THE 90S THURSDAY AND FRIDAY, WITH THE CHANCE FOR THUNDERSTORMS BOTH DAYS. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... AS OF 340 PM EDT MONDAY...GLAD I DON'T HAVE TO EAT CROW (PLEASE REFER TO FORECAST DISCUSSION FROM THIS MORNING). SCATTERED THUNDERSTORMS ARE DEVELOPING ACROSS MUCH OF THE REGION THANKS TO DAYTIME HEATING. 19Z LAPS ANALYSIS SHOWING HIGHEST CAPES IN THE CHAMPLAIN AND ST LAWRENCE VALLEYS -- WITH CAPES APPROACHING 2000 J/KG. NOT ANTICIPATING ANY SEVERE STORMS, ALTHOUGH BRIEF HEAVY RAINS AND SOME GUSTY WINDS WOULD ACCOMPANY THE STRONGEST OF STORMS. COVERAGE SHOULD BE NO MORE THAN 40-50% OF THE AREA, SO MOST FOLKS WILL STAY DRY. CONVECTION SHOULD COME TO A QUICK END WITH SUNSET, AND SET THE STAGE FOR A MOSTLY CLEAR OVERNIGHT. COULD BE SOME PATCHY FOG LATE TONIGHT, BUT WASN'T CONFIDENT ENOUGH THAT THERE WOULD BE ENOUGH TIME FOR ENOUGH FOG TO FORM TO ADD IT TO THE FORECAST. STUCK CLOSE TO BLEND OF GUIDANCE FOR OVERNIGHT LOWS. HIGHER ELEVATIONS WILL DROP INTO THE 50S, BUT STILL 60S IN THE VALLEYS. HOWEVER, DEWPOINTS SHOULD BE FALLING LATER THIS EVENING, SO IT WILL BE MORE COMFORTABLE SLEEPING WEATHER. FINAL NOTE -- SMOKE FROM THOSE WESTERN ONTARIO FIRES IS SINKING SOUTH WITH THE FRONTAL BOUNDARY. SMOKE DOESN'T APPEAR TO BE SO THICK THAT IT WILL BE VERY NOTICEABLE (EG: SMELL), BUT SHOULD MAKE THE SUNSET AND TOMORROWS SUNRISE MORE REDDISH THAN NORMAL. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/... AS OF 340 PM EDT MONDAY...TUESDAY AND WEDNESDAY BOTH LOOK TO BE DRY AS HIGH PRESSURE BUILDS IN FROM THE NORTH BEHIND THE WEAK COLD FRONT. NOT LOOKING FOR BELOW NORMAL TEMPERATURES, BUT TUESDAY WILL AT LEAST FEATURE LOWER DEWPOINTS. HIGHS IN THE LOWER 80S (UPPER 70S IN THE HIGHER ELEVATIONS). TUESDAY NIGHT SHOULD BE MOSTLY CLEAR WITH HIGH PRESSURE ON TOP OF US. BY WEDNESDAY, THE HIGH SHIFTS TO THE EAST AND THIS ALLOWS A WARMER WEST/SOUTHWET FLOW TO AGAIN ESTABLISH ITSELF. HOTTER TEMPERATURES AND HIGHER DEWPOINTS WILL BEGIN TO BE ADVECTED IN FROM THE HEAT RIDGE TO OUR WEST. 850MB TEMPERATURES ON WEDNESDAY WILL CLIMB TO THE 16-18C RANGE, AND THIS WILL SUPPORT TEMPERATURES WELL INTO THE 80S -- PERHAPS EVEN TOUCHING 90F. DEWPOINTS WILL BE GETTING BACK INTO THE LOWER 60S, SO WE'LL START TO FEEL THAT HUMIDITY. STILL LOOKING DRY, BUT BY LATE IN THE DAY AND WEDNESDAY NIGHT WE'LL HAVE TO START WATCHING WHAT IS GOING ON AS THE AREA MAY AGAIN BE SUBJECT TO CONVECTIVE CLUSTERS RIDING OVER THE TOP OF THE HEAT RIDGE. BOTH THE GFS AND EURO ARE HINTING AT AN ELEVATED MIXED LAYER COMING IN AFTER 00Z THURSDAY. THAT COULD SUPPORT CONVECTION. AS SUCH, I'VE PAINTED IN 20-30% POPS FOR WEDNESDAY NIGHT ACROSS THE NORTHERN HALF OF THE REGION. THINK OF IT AS A PLACE HOLDER, BECAUSE TRYING TO TIME CONVECTION THIS FAR OUT IS LIKE PLAYING THE SLOTS. && .LONG TERM /THURSDAY THROUGH MONDAY/... AS OF 340 PM EDT MONDAY...LOW TO MODERATE CONFIDENCE THROUGH THE PERIOD AS THE REGION WILL BE ON THE EDGE OF THE BIG HEAT RIDGE. THIS WILL MAKE US SUCCEPTIBLE TO CONVECTIVE CLUSTERS ROLLING OVER THE TOP OF THE RIDGE AND IMPACTING THE AREA -- ALSO WITH THE BULK OF THE HEAT JUST OFF TO OUR SOUTHWEST, ANY SHIFT IN THE PATTERN BY JUST A FEW HUNDRED MILES WILL MEAN THE DIFFERENCE IN WARM/DRY VS HOT/HUMID CONDITIONS. 12Z RUNS OF THE GFS AND EURO ARE IN OKAY AGREEMENT, THOUGH IT'S GOING TO BE THE MINOR DETAILS (THAT ARE CURRENTLY UNRESOLVABLE) THAT WILL HAVE THE BIGGEST IMPACT ON OUR SENSIBLE WEATHER. HERE IS THE BEST STAB AT THE DAILIES: THURSDAY...THIS WILL LIKELY BE THE HOTTEST DAY OF THE PERIOD AS SOUTHWEST/WEST FLOW WILL HAVE ADVECTED IN A PIECE OF THE HOT AIRMASS. BOTH GFS AND EURO ARE INDICATING 850MB TEMPERATURES AROUND 20C. IF WE SEE LOTS OF SUN, THIS WOULD RESULT IN LOWER ELEVATION TEMPERATURES SOARING WAY INTO THE 90S. IN FACT, SOME GUIDANCE INDICATES BTV COULD SEE 100F. NOT READY TO PAINT THAT IN JUST YET, AS I DO EXPECT A FEW T-STORMS TO POP UP AND HOLD BACK THE TEMPERATURES SOMEWHAT. UNFORTUNATELY DEWPOINTS WILL BE CLOSING IN ON 70F, SO EVEN IF THE AIR TEMPERATURE IS ONLY IN THE LOWER 90S, IT'S GOING TO FEEL NEARLY 10 DEGREES WARMER. PREPARE TO SWELTER. THURSDAY NIGHT...HINTS IN THE MODEL GUIDANCE OF SOME CONVECTION COMING DOWN FROM THE NORTHWEST AT SOME POINT. WOULDN'T SURPRISE ME AS GUIDANCE ALSO SHOWING POCKETS OF DECENT ELEVATED MIXED LAYER (EML) MOVING ACROSS OUR REGION -- THIS EML WOULD SUPPORT CLUSTERS OF CONVECTION/MCS TYPE ACTIVITY. HOWEVER, ITS IMPOSSIBLE TO TIME, SO WILL JUST SHOW CHANCE POPS. DONT EXPECT MUCH RELIEF TEMPERATURE/HUMIDTY WISE EITHER. MANY OF US WILL STAY ABOVE THE 70F MARK, WITH CONTINUED HIGH HUMIDITY. FRIDAY...GUIDANCE AGREES THAT WE'LL HAVE CONTINUED EML POCKETS MOVING OVERHEAD, SO PERHAPS CONVECTION AT ANY TIME, AND BROADBRUSHED WITH CHANCE POPS. WESTERLY FLOW ALOFT CONTINUES TO ADVECT THE HOT AIR IN. 850MB TEMPERATURES STILL PUSHING 20C. WORKING UNDER THE ASSUMPTION THAT WE'LL HAVE LEAST SOME SUNSHINE ONCE AGAIN, LOWER 90S IS A GOOD BET FOR HIGHS. AND YES, DEWPOINTS WILL STILL BE WELL INTO THAT UNCOMFORTABLE RANGE. SATURDAY...GUIDANCE DIVERGES SOME AT THIS POINT. GFS DEEPENS THE UPPER TROF TO OUR EAST, ALLOWING AT LEAST SOME COOLER AIR TO FILTER IN ON MORE NORTHERLY WINDS. TAKEN FACE VALUE, THE GFS WOULD SAY TEMPERATURES IN THE UPPER 70S. THE EURO ON THE OTHER HAND KEEPS US IN WESTERLY/HOT/HUMID FLOW WITH TEMPERATURES CLOSING IN ON ANOTHER 90F DEGREE DAY. AS ANY GOOD OPERATIONAL METEOROLOGIST WOULD DO AT THIS POINT IS TO TAKE A BLEND BECAUSE IT'S LIKELY THAT NEITHER SOLUTION IS CORRECT. STILL MAY BE A STRAY T-STORM AROUND, BUT CHANCES AT THIS POINT DO SEEM LOWER, SO KEPT THE FORECAST DRY. SUNDAY...I AGAIN WENT FOR A BLEND, BUT SHADED TOWARD HPC AND THE GFS. GFS HAS HIGH PRESSURE OVERHEAD WITH A SEASONABLY WARM/DRY DAY. PREVIOUS 00Z EURO HAD A WEAK FRONT SLICING THE AREA WITH MORE CLOUDS, HUMIDITY AND SHOWER CHANCES, BUT 12Z RUN HAS A DRIER SOLUTION. SO AT THIS POINT WILL CONTINUE TO PAINT SUNDAY AS DRY. MONDAY...GFS AND EURO GUIDANCE BOTH INDICATING A DECENT SHORTWAVE AND ASSOCIATED SURFACE COLD FRONT MOVING THROUGH THE AREA WITH A BAND OF SHOWERS AND THUNDERSTORMS -- AND HAVE HAD THIS IDEA FOR A FEW RUNS NOW. HAVE PAINTED IN ROUGHLY 40% POPS, BUT IF MODELS MAINTAIN CONTINUITY, THIS WILL NEED TO BE INCREASED. STUCK WITH A BLEND OF GUIDANCE. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... THROUGH 18Z TUESDAY...MAINLY VFR THROUGH THE PERIOD. CONSIDERABLE MORNING CLOUDINESS HAS BEGUN TO ERODE EARLY THIS AFTERNOON WHICH IS CONTRIBUTING TO A MODEST INCREASE IN INSTABILITY. WITH THE COLD FRONT CURRENTLY LOCATED ACROSS THE SAINT LAWRENCE VALLEY AND THE DEVELOPMENT OF MODEST INSTABILITY...HAVE INCLUDED MENTION OF CB IN THROUGH THE EARLY EVENING...THOUGH COVERAGE OF THUNDERSTORMS LIKELY TO BE ISOLATED TO SCATTERED. WINDS SHIFT TO NORTHWESTERLY TONIGHT AFTER PASSAGE OF THE COLD FRONT. OTHER CONCERN IS FOR MIST/FOG DURING THE OVERNIGHT...AT THIS TIME THINKING IS THAT THERE WILL BE ENOUGH CLOUDS AROUND TO LIMIT ANY MIST OR FOG DEVELOPMENT. VFR CONDITIONS FOR TOMORROW. OUTLOOK 18Z TUESDAY THROUGH SATURDAY... 18Z TUESDAY THROUGH 18Z THURSDAY...MAINLY VFR WITH HIGH PRESSURE. PATCHY EARLY MORNING BR/FG AND ASSOCIATED IFR POSSIBLE AT KMPV/KSLK. 18Z THURSDAY THRU 06Z SATURDAY...VFR WITH SCT MVFR/IFR IN SHOWERS AND THUNDERSTORMS. SATURDAY THROUGH SATURDAY NIGHT...VFR AS HIGH PRESSURE BUILDS INTO THE REGION. && .EQUIPMENT... AS OF 315 PM EDT MONDAY...STILL NO NEWS ON WHEN OBSERVATIONS WILL BE AVAILABLE FROM THE RUTLAND AWOS SYSTEM. THE SYSTEM IS OPERATIONAL, BUT NOT TRANSMITTING THE OBSERVATIONS DUE TO COMMUNICATION PROBLEMS. FAA HAS MAINTENANCE RESPONSIBILITY AND ARE AWARE OF THE PROBLEM. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...NASH NEAR TERM...NASH SHORT TERM...NASH LONG TERM...NASH AVIATION...LOCONTO EQUIPMENT...
Hazardous weather outlook, Jul 18, 3:35 AM EDT, 13 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 335 AM EDT MON JUL 18 2011 NYZ026>031-034-035-087-VTZ001>012-016>019-190745- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 335 AM EDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 18, 4:26 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 426 PM EDT MON JUL 18 2011 NYZ035-VTZ005-009-018-182115- EASTERN ADDISON VT-EASTERN ESSEX NY-WESTERN ADDISON VT- WESTERN CHITTENDEN VT- 426 PM EDT MON JUL 18 2011 ...A STRONG THUNDERSTORM IN THE SOUTHERN CHAMPLAIN VALLEY... AT 422 PM EDT...WEATHER SERVICE RADAR INDICATED A STRONG THUNDERSTORM JUST SOUTHWEST OF CHARLOTTE, NEAR THOMPSON POINT. THE THUNDERSTORM WAS MOVING SOUTH AT 15 MPH INTO NORTHERN ADDISON COUNTY. WIND GUSTS TO 40 MPH, SMALL HAIL AND HEAVY RAIN ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO... KINGSLAND BAY STATE PARK...FERRISBURG...VERGENNES...BUTTON BAY STATE PARK...PANTON...WALTHAM...ADDISON...WEST ADDISON...WEYBRIDGE... BROOKSVILLE...MIDDLEBURY... BOATERS ON THE SOUTHERN PORTION OF LAKE CHAMPLAIN SHOULD SEEK SAFE HARBOR. STRONG WINDS WILL CAUSE HIGHER WAVES AND SUDDEN WIND SHIFTS MAY OVERTURN SMALL BOATS. LAT...LON 4401 7302 4397 7347 4435 7339 4434 7315 NASH
Local storm report, Jul 18, 5:10 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
510 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL VERGENNES 44.17N 73.25W
07/18/2011 M1.00 INCH ADDISON VT PUBLIC
DIME TO QUARTER SIZE HAIL FROM 4...53 TO 5...00PM
&&
EVENT NUMBER BTV1100425
MABLocal storm report, Jul 18, 5:13 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
513 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL WALTHAM 44.14N 73.24W
07/18/2011 M1.00 INCH ADDISON VT PUBLIC
LARGE BRANCH DOWN
&&
EVENT NUMBER BTV1100426
MABThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 9:25 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle | 50 min |
| Jul 17, 10:13 PM EDT | Special Weather Statement | BTV | Addison, Caledonia, Lamoille, Orleans, Washington | 62 min |
| Jul 18, 2:51 AM EDT | Special Weather Statement | BTV | Orange, Windsor | 54 min |
| Jul 18, 4:26 PM EDT | Special Weather Statement | BTV | Addison | 49 min |
| Jul 18, 4:46 PM EDT | Severe Thunderstorm Warning | BTV | Addison | 44 min |
| Jul 18, 6:01 PM EDT | Special Weather Statement | BTV | Rutland | 44 min |
| Jul 18, 7:08 PM EDT | Special Weather Statement | BTV | Rutland | 52 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.